# SDR AALA202103159017

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 23,190 hours, 9,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Lt Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR LATCH STICKS AND IS DIFFICULT TO OPERATE. ADJUSTED DOOR IAW AMM 25-40-00, OPS CHECK GOOD.
